Vol. 2, No. 2, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN (electronic): 2576-7666
ISSN (print): 2576-7658
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
On $p$-adic vanishing cycles of log smooth families

Shuji Saito and Kanetomo Sato

Vol. 2 (2020), No. 2, 309–335
Abstract

In this paper, we will prove that the sheaf of p-adic vanishing cycles on a regular log smooth family is generated by Milnor symbols, assuming that the base dvr contains a primitive p-th root of unity. Our result generalizes the surjectivity results of Bloch and Kato (Inst. Hautes Études Sci. Publ. Math. 63 (1986), 107–152) and Hyodo (Invent. Math. 91:3 (1988), 543–557) to a regular log smooth case.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/tunis

We have not been able to recognize your IP address 3.239.33.139 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
$p$-adic vanishing cycles, Milnor $K$-groups, log smooth families
Mathematical Subject Classification 2010
Primary: 14F20
Secondary: 11G45, 14F30
Milestones
Received: 7 September 2018
Revised: 7 April 2019
Accepted: 22 April 2019
Published: 2 August 2019
Authors
Shuji Saito
Department of Mathematical Sciences
University of Tokyo
Japan
Kanetomo Sato
Department of Mathematics
Chuo University
Tokyo
Japan